# SDR CA030307002

- Difficulty date: March 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Lear 35LEAR
- Aircraft time: 17,664 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Vibration
- Part time: 15,899 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AIRFRAME VIBRATION WHEN POWER RETARDED DURING DESCENT (FROM 94 TO 88 PERCENT). ITT FLUCTUATING AS LOW AS 200 DEGREES. ENGINE N1 & N2 FLUCTUATES .5 TO 1.5 PERCENT DURING CRUISE WITH LOW BUZZING.UPON INSPECTION OF INLET, FOUND FOD DAMAGE ON 3 LP COMPRESSOR STATOR BLADE (2 BENT BLADE) REAR ACOUSTICLINER AROUND THE 12 O'CLOCK POSITION AND BLADE RUB STRIPE AROUND THE THE 10 O'CLOCK POSITION.
